# SDR 0026

- Difficulty date: March 12, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N203LG
- Make and model: Beech B200
- Aircraft serial: BB926
- Aircraft time: 6,697 hours, 6,022 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402518
- Part serial: 96118H6695
- Condition: Cracked
- Location: Cockpit
- Part time: 1,991 hours, 2,322 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE COPILOTS WINDSHIELD INNER PANE SHATTERED.  NO DEBRIS FELL INTO THE CABIN OTHER THAN DUST.  THE OUTER PANE STAYED IN TACT.  THE PILOT DESENDED TO A LOWER ALTITUDE AS RECOMMANDED BY THE AIRCRAFT FLIGHT MANUAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.
